| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), was explanted from the left eye due to blurry vision and visual disturbances.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the device evaluation and investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight and a visual inspection was performed.The lens was found to be cut into 2 pieces.Nothing unusual was noted and no problems were found.